Exponential inequalities for the distributions of canonical multiple partial sum processes

Research output: Contribution to journalArticlepeer-review

Abstract

Exponential inequalities are obtained for the distribution tail of the sup-norm of a multiple partial sum process with canonical bounded kernel based on independent and weakly dependent observations. The exponent obtained has the correct order.

Original languageEnglish
Pages (from-to)171-185
Number of pages15
JournalTheory of Probability and its Applications
Volume64
Issue number2
DOIs
Publication statusPublished - 1 Jan 2019

Keywords

  • Canonical U-andV-statistics
  • Exponential inequalities
  • Multiple orthogonal series

Fingerprint Dive into the research topics of 'Exponential inequalities for the distributions of canonical multiple partial sum processes'. Together they form a unique fingerprint.

Cite this